Umeå University's logo

umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic Structure for the Clique Density Theorem
Korea Advanced Institute of Sciences and Technology, Daejeon, Republic of Korea.
Mathematics Institute and DIMAP, University of Warwick Coventry, UK.
Mathematics Institute and DIMAP, University of Warwick Coventry, UK.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2020 (English)In: Discrete Analysis, E-ISSN 2397-3129, article id 19Article in journal (Refereed) Published
Abstract [en]

The famous Erdos-Rademacher problem asks for the smallest number of r-cliques in a graph with the given number of vertices and edges. Despite decades of active attempts, the asymptotic value of this extremal function for all r was determined only recently, by Reiher [Annals of Mathematics, 184 (2016) 683-707]. Here we describe the asymptotic structure of all almost extremal graphs. This task for r = 3 was previously accomplished by Pikhurko and Razborov [Combinatorics, Probability and Computing, 26 (2017) 138-160].

Place, publisher, year, edition, pages
Alliance of Diamond Open Access Journals , 2020. article id 19
Keywords [en]
graph limits, graphon, clique density theorem, stability, etc.
National Category
Discrete Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-179067DOI: 10.19086/da.18559ISI: 000604632200001Scopus ID: 2-s2.0-85131725601OAI: oai:DiVA.org:umu-179067DiVA, id: diva2:1522517
Funder
EU, Horizon 2020, 752426
Note

Overlay journal. 

Available from: 2021-01-26 Created: 2021-01-26 Last updated: 2023-11-30Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopusFull text (ArXiv)

Authority records

Sharifzadeh, Maryam

Search in DiVA

By author/editor
Sharifzadeh, Maryam
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Discrete Analysis
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 324 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf